RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 2, Pages 261–276 (Mi zvmmf2943)  

A multistep difference method for parabolic equations

N. Yu. Bakaev

Moscow

Full text: PDF file (1750 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:2, 216–228

Bibliographic databases:
UDC: 519.633
MSC: Primary 65L06; Secondary 65J10, 65M06, 65L05, 65L12, 34G10, 35G10, 35K25
Received: 03.01.1991

Citation: N. Yu. Bakaev, “A multistep difference method for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 32:2 (1992), 261–276; Comput. Math. Math. Phys., 32:2 (1992), 216–228

Citation in format AMSBIB
\Bibitem{Bak92}
\by N.~Yu.~Bakaev
\paper A multistep difference method for parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 2
\pages 261--276
\mathnet{http://mi.mathnet.ru/zvmmf2943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1166981}
\zmath{https://zbmath.org/?q=an:0779.65045}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 2
\pages 216--228
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KJ54100007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2943
  • http://mi.mathnet.ru/eng/zvmmf/v32/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:61
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020